| Catalog Number |
URO2S0615TK |
| Medical Device Problem Code |
Free or Unrestricted Flow (2945)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility on or about (b)(6) 26 to (b)(6) 26, two separate events involving different nicu patients on ecmo.In both cases, 6 fr temperature sensing catheters were used, and upon removal of paralytics, the patients' bladders were noted to fill with air.The air was manually removed but returned again.Urine drainage was reported as normal, and staff noted that air was entering the bladder.X rays reportedly showed air infiltration.The facility reported no similar issues when using 8 fr temperature sensing catheters.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility on or about (b)(6) 26 to (b)(6) 26, two separate events involving different nicu patients on ecmo.In both cases, 6 f temperature sensing catheters were used, and upon removal of paralytics, the patients' bladders were noted to fill with air.According to the facility on or about (b)(6) 26 to (b)(6) 26, two separate events involving different nicu patients on ecmo.In both cases, 6 f temperature sensing catheters were used, and upon removal of paralytics, the patients' bladders were noted to fill with air.